login
A111264
Number of strictly Type I self-dual codes over F_2 + u*F_2 of length n.
0
1, 2, 2, 3, 5, 13, 14, 34
OFFSET
1,2
LINKS
W. C. Huffman, On the classification and enumeration of self-dual codes, Finite Fields Applic., 11 (2005), 451-490.
G. Nebe, E. M. Rains and N. J. A. Sloane, Self-Dual Codes and Invariant Theory, Springer, Berlin, 2006.
CROSSREFS
Sequence in context: A014644 A089541 A065843 * A065994 A152446 A265789
KEYWORD
nonn,more
AUTHOR
N. J. A. Sloane, Nov 02 2005
STATUS
approved